# SDR YENA201710220855

- Difficulty date: October 22, 2017
- Submitted: October 23, 2017
- Operation: Air carrier
- Aircraft: N612JB
- Make and model: Airbus A320-232
- Aircraft serial: 2447
- Aircraft time: 50,553 hours, 17,767 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Overserviced
- Location: Nr 2
- Stage of operation: AP
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

ON FINAL, AT 2000 FT, THE FA REPORTED A DIRTY SOCK ODOR IN THE FRONT AND AFT CABIN.  ODOR DISSIPATED AFTER LANDING. THERE WAS NO ODOR IN THE FLIGHT DECK.   ACCOMPLISHED INFO NOTICE 2017-T015B SECTION B,  FOUND THE NR 2 ENGINE OVERSERVICED.  SERVICED THE ENGINE TO CORRECT LEVEL IAW AMM 12-13-70. RAN THE ENGINES AND APU, NO ODOR PRESENT. COMPLIED WITH INFORMATION NOTICE 2017-T015B SECTION B. AIRCRAFT OK FOR CONTINUED SERVICE.
